Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Recent developments in the theory of locally convex vector spaces


Author: J. A. Dieudonné
Journal: Bull. Amer. Math. Soc. 59 (1953), 495-512
DOI: https://doi.org/10.1090/S0002-9904-1953-09752-X
MathSciNet review: 0062334
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Arens, Duality in linear spaces, Duke Math. J. vol. 14 (1947) pp. 787-794. MR 22651
  • 2. N. Bourbaki, Éléments de mathématique. VII. Part 1, Les structures fondamentales de l'analyse. Book II. Algèbre. Chapter III: Algèbre multilinéaire, Actualités Scientifiques et Industrielles, no. 1044, Paris, Hermann, 1948, 2+157+2 pp. MR 26989
  • 3. N. Bourbaki, Éléments de mathématique. X. Part 1. Les structures fondamentales de l'analyse. Book III. Topologie générale. Chapter X. Espaces fonctionnels; dictionnaire, Actualités Scientifiques et Industrielles, no. 1084, Paris, Hermann, 1949. ii+101 pp. MR 35980
  • 4. N. Bourbaki, Éléments de mathématique. XV. Part 1. Les structures fondamentales de l'analyse. Book V. Espaces vectoriels topologiques. Chapter I. Espaces vectoriels topologiques sur un corps valué. Chapter II. Ensembles convexes et espaces localement convexes, Actualités Scientifiques et Industrielles, no. 1189, Paris, Hermann, 1953, 2+124+4 pp. MR 54161
  • 5. N. Bourbaki, Espaces vectoriels topologiques, Chapters III-V. (To be published shortly.)
  • 6. N. Bourbaki, Éléments de mathématique. XIII. Part 1. Les structures fondamentales de l'analyse. Book VI. Intégration. Chapter I. Inégalités de convexité. Chapter II. Espaces de Riesz. Chapter III. Mesures sur les espaces localement compacts. Chapter IV. Prolongement d'une mesure, espaces L, Actualités Scientifiques et Industrielles, no. 1175, Paris, Hermann, 1952.
  • 7. N. Bourbaki, Sur certains espaces vectoriels topologiques, Ann. Inst. Fourier Grenoble vol. 2 (1950) pp. 5-16 (1951). MR 42609
  • 8. C. da Silva Dias, Espaços vectorias topológicos e sua applicação na teoria dos espaços funcionais analíticos (Topological vector spaces and their applications in the theory of analytic functional spaces), Thesis, University of São Paulo, 1951, 2+66 pp. MR 43362
  • 9. J. Dieudonné, La dualité dans les espaces vectoriels topologiques, Ann. École Norm. (3) vol. 59 (1942) pp. 107-139. MR 11532
  • 10. J. Dieudonné, Natural homomorphisms in Banach spaces, Proc. Amer. Math. Soc. vol. 1 (1950) pp. 54-59. MR 33973
  • 11. J. Dieudonné, Sur les espaces de Köthe, J. Analyse Math. vol. 1 (1951) pp. 81-115. MR 41347
  • 12. J. Dieudonné and A. P. Gomes, Sur certains espaces vectoriels topologiques, C. R. Acad. Sci. Paris vol. 230 (1950) pp. 1129-1130. MR 34954
  • 13. J. Dieudonné and L. Schwartz, La dualité dans les espaces (F) et (LF), Ann. Inst. Fourier Grenoble vol. 1 (1949) pp. 61-101 (1950). MR 43325
  • 14. J. Dixmier, Les fonctionnelles linéaires sur l'ensemble des opérateurs bornés d'un espace de Hilbert, Ann. of Math. (2) vol. 51 (1950) pp. 387-408. MR 33445
  • 15. W. F. Donoghue and K. T. Smith, On the symmetry and bounded closure of locally convex spaces, Trans. Amer. Math. Soc. vol. 73 (1952) pp. 321-344. MR 49478
  • 16. A. Dvoretzky and C. A. Rogers, Absolute and unconditional convergence in normed linear spaces, Proc. Nat. Acad. Sci. U. S. A. vol. 36 (1950) pp. 192-197. MR 33975
  • 17. A. Grothendieck, Sur la complétion du dual d'un espace vectoriel localement convexe, C. R. Acad. Sci. Paris vol. 230 (1950) pp. 605-606. MR 40573
  • 18. A. Grothendieck, Quelques résultats relatifs à la dualité dans les espaces (F), C. R. Acad. Sci. Paris vol. 230 (1950) pp. 1561-1563. MR 38554
  • 19. A. Grothendieck, Critères généraux de compacité dans les espaces vectoriels localement convexes. Pathologie des espaces (LF), C. R. Acad. Sci. Paris vol. 231 (1950) pp. 940-941. MR 39910
  • 20. A. Grothendieck, Sur les espaces (F) et (DF). (To be published in Summa Bras. Math.) MR 75542
  • 21. A. Grothendieck, Quelques résultats sur les espaces vectoriels topologiques, C. R. Acad. Sci. Paris vol. 233 (1951) pp. 839-841. MR 45302
  • 22. A. Grothendieck, Sur les applications linéaires faiblement compactes d'espaces du type C(K), Canadian Journal of Mathematics vol. 5 (1953) pp. 129-173. MR 58866
  • 23. A. Grothendieck, Sur une notion de produit tensoriel topologique d'espaces vectoriels topologiques, et une classe remarquable d'espaces vectoriels liée à cette notion, C. R. Acad. Sci. Paris vol. 233 (1951) pp. 1556-1558. MR 52029
  • 24. A. Grothendieck, Produits tensoriels topologiques et espaces nucléaires, Séminaire Bourbaki, Vol. 2, Soc. Math. France, Paris, 1995, pp. Exp. No. 69, 193–200 (French). MR 1609222
  • 25. A. Grothendieck, Sur certains espaces de fonctions holomorphes. (To be published in J. Reine Angew. Math.) MR 58865
  • 26. Elisabeth Hagemann, Das Reziprokentheorem in beliebigen linearen Koordinatenräumen, Math. Ann. 114 (1937), no. 1, 126–143 (German). MR 1513130, https://doi.org/10.1007/BF01594168
  • 27. S. Kaplan, Cartesian products of reals, Amer. J. Math. vol. 74 (1952) pp. 936-954. MR 54944
  • 28. M. Katětov, Zur Theorie der topologischen Vektorräume, Acad. Tchèque Sci. Bull. Int. CI. Sci. Math. Nat. vol. 44 (1943) pp. 599-605. MR 20215
  • 29. M. Katětov, On convex topological linear spaces, Acta Fac. Nat. Univ. Carol. Prague, no. 181, 1948, 20 pp. MR 26242
  • 30. V. L. Klee, Jr., Convex sets in linear spaces, Duke Math. J. vol. 18 (1951) pp. 443-466 and 875-883. MR 47251
  • 31. A. Kolmogoroff, Zur Normierbarkeit eines allgemeinen topologischen linearen Raumes, Studia Math. vol. 5 (1935) pp. 29-33.
  • 32. G. Köthe and O. Toeplitz, Lineare Räume mit unendlich vielen Koordinaten und Ringe unendlicher Matrizen, J. Reine Angew. Math. vol. 171 (1934) pp. 193-226.
  • 33. Gottfried Köthe, Die konvergenzfreien linearen Räume abzählbarer Stufe, Math. Ann. 111 (1935), no. 1, 229–258 (German). MR 1512991, https://doi.org/10.1007/BF01472216
  • 34. G. Köthe, Die Teilräume eines linearen Koordinatenrautnes, Math. Ann. vol. 114 (1937) pp. 99-125.
  • 35. G. Köthe, Lösbarkeitsbedingungen für Gleichungen mit unendlich vielen Unbekannten, J. Reine Angew. Math. vol. 178 (1938) pp. 193-213.
  • 35. Gottfried Köthe, Das Reziprokentheorem für zeilenabsolute Matrizen, Monatsh. Math. Phys. 47 (1939), no. 1, 224–233 (German). MR 1550813, https://doi.org/10.1007/BF01695497
  • 37. Gottfried Köthe, Erweiterung von Linearfunktionen in linearen Räumen, Math. Ann. 116 (1939), no. 1, 719–732 (German). MR 1513254, https://doi.org/10.1007/BF01597385
  • 38. G. Köthe, Die Quotientenräume eines linearen vollkommenen Räumes, Math. Zeit. vol. 51 (1947) pp. 17-35. MR 23454
  • 39. G. Köthe, Die Stufenräume, eine einfache Klasse linearer vollkommener Räume, Math. Zeit. vol. 51 (1948) pp. 317-345. MR 27124
  • 40. G. Köthe, Eine axiomatische Kennzeichnung der linearen Räume vom Typus ω, Math. Ann. vol. 120 (1949) pp. 634-649. MR 29471
  • 41. G. Köthe, Über die Vollständigkeit einer Klasse lokalkonvexer Räume, Math. Zeit. vol. 52 (1950) pp. 627-630. MR 38552
  • 42. G. Köthe, Über zwei Sättze von Banach, Math. Zeit. vol. 53 (1950) pp. 203-209. MR 38551
  • 43. G. Köthe, Neubegründung der Theorie der vollkommenen Räume, Math. Nachr. vol. 4 (1951) pp. 70-80. MR 39912
  • 44. G. Köthe, Die verschiedenen Reziproken einer unendlichen Matrix, Monatsh. Math. Phys. vol. 55 (1951) pp. 153-156. MR 42611
  • 45. G. Köthe, Dualität in der Funktionentheorie, J. Reine Angew. Math. vol. 191 (1953) pp. 29-49. MR 56824
  • 46. G. Köthe, Die Randverteilungen analytischer Funktionen, Math. Zeit. vol. 57 (1952) pp. 13-33. MR 52032
  • 47. G. Mackey, On infinite-dimensional linear spaces, Trans. Amer. Math. Soc. vol. 57 (1945) pp. 155-207. MR 12204
  • 48. G. Mackey, On convex topological linear spaces, Trans. Amer. Math. Soc. vol. 60 (1946) pp. 519-537. MR 20214
  • 49. G. Mackey, Equivalence of a problem of measure theory to a problem in the theory of vector lattices, Bull. Amer. Math. Soc. vol. 50 (1944) pp. 719-722. MR 10782
  • 50. F. Menn, Die konvergenzfreien Räume endlicher Stufe und die dazugehörigen Matrizenringe, Dissertation, Münster, 1934.
  • 51. E. Michael, Transformations from a linear space with weak topology, Proc. Amer. Math. Soc. vol. 3 (1952) pp. 671-676. MR 52030
  • 52. E. Michael, Locally multiplicatively-convex topological algebras, Memoirs of the American Mathematical Society vol. 11 (1952). MR 51444
  • 53. H. Nakano, Topology and linear topological spaces, Tokyo Math. Book Series, vol. 3, 1951. MR 46560
  • 54. John von Neumann, On complete topological spaces, Trans. Amer. Math. Soc. 37 (1935), no. 1, 1–20. MR 1501776, https://doi.org/10.1090/S0002-9947-1935-1501776-7
  • 55. R. Schatten, A theory of cross-spaces, Annals of Mathematics Studies, no. 27, Princeton University Press, 1950. MR 36935
  • 56. L. Schwartz, Théorie des distributions, vol. I, Actualités Scientifiques et Industrielles, no. 1091 = Publ. Inst. Math. Univ. Strasbourg 9, Paris, Hermann, 1950, 148 pp.; vol. II, Actualités Scientifiques et Industrielles no. 1122 = Publ. Inst. Math. Univ. Strasbourg 10, Paris, Hermann, 1951. 169 pp.
  • 57. L. Schwartz, Théorie des noyaux, Proceedings of the International Congress of Mathematicians, Cambridge, Massachusetts, 1950, Providence, American Mathematical Society, 1952, vol. 1, pp. 220-230. MR 45307
  • 58. J. Sebastião e Silva, Analytic functions and functional analysis, Port. Math, vol. 9 (1950) pp. 1-130. MR 33972
  • 59. G. Sirvint, Espace de fonctionnelles linéaires, C. R. (Doklady) Acad. Sci. URSS. vol. 26 (1940) pp. 123-126. MR 3206
  • 60. V. Šmulian, Über lineare topologische Räume, Rec. Math. (Mat. Sbornik) N. S. vol. 7 (1940) pp. 425-448. MR 2703
  • 61. O. Takenouchi, Sur les espaces linéaires localement convexes, Math. J. Okayama Univ. vol. 2 (1952) pp. 57-84. MR 57455
  • 62. O. Toeplitz, Die linearen vollkommenen, Räume der Funktionentheorie, Comment. Math. Helv. vol. 23 (1949) pp. 222-242. MR 32952
  • 63. John V. Wehausen, Transformations in linear topological spaces, Duke Math. J. 4 (1938), no. 1, 157–169. MR 1546041, https://doi.org/10.1215/S0012-7094-38-00412-0


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1953-09752-X

American Mathematical Society